# SDR IPXA2016042902738

- Difficulty date: March 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN SEAT TRACK HAS CORROSION BS 495, RBL 36.  R & R MAIN CABIN SEAT TRACK BS 439 TO BS 515 AT RBL 36 IAW DWG DAC WSP0826 AND SRM 51-31-01.
